# SDR SWIA200413861

- Difficulty date: September 25, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft time: 4,433 hours, 3,944 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab/Mach Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

STAB TRIM AND MACH TRIM CAUTION MESSAGES CAME ON TWICE DURING FLIGHT.   REPLACED STAB TRIM/MACH TRIM CONTROL PANEL WITH SERVICEABLE UNIT. OPERATIONAL CHECK GOOD IAW MM 27-00-00.
